# SDR SWAA2017011911295

- Difficulty date: January 10, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY FORWARD CORNER SCUFF PLATE CRACKED IN TWO LOCATIONS.  REPAIRED SCUFF PLATE IAW EA.
